# SDR SWIA2020031049232

- Difficulty date: January 14, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 39,265 hours, 36,176 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Guide
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFFING ON THE GUIDES ON RIGHT HAND WING FLAP HINGE FAIRING 692BB.  (C CHECK) RO 3/7/2020    REMOVED AND REPLACED  GUIDES ON RIGHT HAND WING FLAP HINGE FAIRING 692BB REF CRJ-200 SRM.
